# SDR MALA976498

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 119
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 049410001
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO ROA, PUT GEAR HANDLE DOWN, NOSE GEAR LIGHTS DIDN'T COME ON.  CYCLED GEAR TWICE, SAME RESULT.  THIRS TIME OF CYCLING GEAR, NOSE GEAR LIGHTS ILLUMINATED.  ALL HYD NORMAL.  MAINTENANCE REPLACED LANDING GEAR CONTROL UNIT AND INDICATOR.  ALL INDICATIONS CHECKS ARE GOOD, NO OTHER DEFECTS NOTED.  ALL OTHER SYSTEMS OPS CHECK GOOD.
